Partial differential equations
A generalization of the Hopf–Cole transformation for stationary Mean-Field Games systems
Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 807-811.

In this note we propose a transformation that decouples stationary Mean-Field Games systems with superlinear Hamiltonians of the form |p|r, r>1, and turns the Hamilton–Jacobi–Bellman equation into a quasi-linear equation involving the r-Laplace operator. Such a transformation requires an assumption on solutions to the system, which is satisfied for example in space dimension one or if solutions are radial.

On propose dans cette Note une transformation qui découple les systèmes de jeux à champ moyen stationnaires pour des hamiltoniens superlinéaires de la forme |p|r,r>1, et qui transforme l'équation de Hamilton–Jacobi–Bellman en une équation quasi linéaire introduisant le r-laplacien. Une telle transformaton nécessite une hypothèse sur la solution : cette hypothèse est satisfaite, par exemple, dans le cas unidimensionnel ou dans le cas où la solution est radiale.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.06.016
Cirant, Marco 1

1 Dipartimento di Matematica “F. Enriques”, Università di Milano, Via Cesare Saldini, 50, 20133 Milano, Italy
@article{CRMATH_2015__353_9_807_0,
     author = {Cirant, Marco},
     title = {A generalization of the {Hopf{\textendash}Cole} transformation for stationary {Mean-Field} {Games} systems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {807--811},
     publisher = {Elsevier},
     volume = {353},
     number = {9},
     year = {2015},
     doi = {10.1016/j.crma.2015.06.016},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.06.016/}
}
TY  - JOUR
AU  - Cirant, Marco
TI  - A generalization of the Hopf–Cole transformation for stationary Mean-Field Games systems
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 807
EP  - 811
VL  - 353
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.06.016/
DO  - 10.1016/j.crma.2015.06.016
LA  - en
ID  - CRMATH_2015__353_9_807_0
ER  - 
%0 Journal Article
%A Cirant, Marco
%T A generalization of the Hopf–Cole transformation for stationary Mean-Field Games systems
%J Comptes Rendus. Mathématique
%D 2015
%P 807-811
%V 353
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.06.016/
%R 10.1016/j.crma.2015.06.016
%G en
%F CRMATH_2015__353_9_807_0
Cirant, Marco. A generalization of the Hopf–Cole transformation for stationary Mean-Field Games systems. Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 807-811. doi : 10.1016/j.crma.2015.06.016. http://www.numdam.org/articles/10.1016/j.crma.2015.06.016/

[1] Cardaliaguet, P.; Lasry, J.-M.; Lions, P.-L.; Porretta, A. Long time average of mean field games, Netw. Heterog. Media, Volume 7 (2012) no. 2, pp. 279-301

[2] DiBenedetto, E. C1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal., Volume 7 (1983) no. 8, pp. 827-850

[3] Gomes, D.; Sánchez Morgado, H. A stochastic Evans–Aronsson problem, Trans. Amer. Math. Soc., Volume 366 (2014) no. 2, pp. 903-929

[4] Guéant, O. A reference case for mean field games models, J. Math. Pures Appl., Volume 92 (2009) no. 3, pp. 276-294

[5] Guéant, O. Mean field games equations with quadratic Hamiltonian: a specific approach, Math. Models Methods Appl. Sci., Volume 22 (2012) no. 9, p. 1250022 (37)

[6] Huang, M.; Malhamé, R.P.; Caines, P.E. Large population stochastic dynamic games: closed-loop McKean–Vlasov systems and the Nash certainty equivalence principle, Commun. Inf. Syst., Volume 6 (2006) no. 3, pp. 221-251

[7] Lasry, J.-M.; Lions, P.-L. Jeux à champ moyen. I. Le cas stationnaire, C. R. Acad. Sci. Paris, Ser. I, Volume 343 (2006) no. 9, pp. 619-625

[8] Lasry, J.-M.; Lions, P.-L. Jeux à champ moyen. II. Horizon fini et contrôle optimal, C. R. Acad. Sci. Paris, Ser. I, Volume 343 (2006) no. 10, pp. 679-684

[9] Lasry, J.-M.; Lions, P.-L. Mean field games, Jpn. J. Math., Volume 2 (2007) no. 1, pp. 229-260

[10] Lieberman, G.M. Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal., Volume 12 (1988) no. 11, pp. 1203-1219

[11] Lions, P.-L. Cours au Collège de France http://www.college-de-france.fr

Cited by Sources: